# SDR YENA20150427095

- Difficulty date: April 27, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 51,731 hours, 18,416 cycles
- System (JASC): 3150 · Central Warning
- Part: Sdac
- Part number: 350E5500204
- Part serial: 0E5008941
- Condition: Faulty
- Location: Nr 1
- Part time: 35,017 hours, 12,296 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, DUE TO DC BUSS 1 ECAM FAULT INTERMITTENT.  R & R NR 1 SDAC IAW AMM 31-55-34. OPS CHECK GOOD.  PERFORMED A HIGH POWER ASSURANCE TEST IAW AMM 71-00-710-013.
